# SDR DALA2018083005359

- Difficulty date: August 29, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 81,318 hours, 62,509 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT WAS OUT ROWS 1 - 4 & 16 - 20.  REPLACED BATTERY PACKS B5-100 AND B5-102 IAW AMM 44-53. OPS CHECKED GOOD. AC OK FOR SERVICE.
